# SDR VNAA2011110900002

- Difficulty date: November 4, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 18,531 hours, 19,002 cycles
- Engine: Ge CF343B1
- Engine time: 15,936 hours, 16,333 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED RIGHT ENGINE OIL PRESSURE WARNING MESSAGE AND RIGHT ENGINE OIL INDICATION READ ZERO ON DESCENT INTO PHL.  CREW COMPLIED WITH QRH AND SHUT DOWN RIGHT ENGINE.  AIRCRAFT LANDED IN PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED RIGHT ENGINE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
